By Topic

Generalized Recursive Circulant Graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shyue-Ming Tang ; Fu Hsing Kang Sch., Nat. Defense Univ., Taipei, Taiwan ; Yue-Li Wang ; Chien-Yi Li

In this paper, we propose a new class of graphs called generalized recursive circulant graphs which is an extension of recursive circulant graphs. While retaining attractive properties of recursive circulant graphs, the new class of graphs achieve more flexibility in varying the number of vertices. Some network properties of recursive circulant graphs, like degree, connectivity and diameter, are adapted to the new graph class with more concise expression. In particular, we use a multidimensional vertex labeling scheme in generalized recursive circulant graphs. Based on the labeling scheme, a shortest path routing algorithm for the graph class is proposed. The correctness of the routing algorithm is also proved in this paper.

Published in:

Parallel and Distributed Systems, IEEE Transactions on  (Volume:23 ,  Issue: 1 )